EconPapers    
Economics at your fingertips  
 

Continuous-Time Nonautonomous Problems on Half-Axis

Alexander J. Zaslavski

Chapter Chapter 8 in Turnpike Phenomenon in Metric Spaces, 2023, pp 213-295 from Springer

Abstract: Abstract In this chapter, we establish sufficient and necessary conditions for the turnpike phenomenon for continuous-time optimal control problems on subintervals of half-axis in metric spaces. For these optimal control problems, the turnpike is not a singleton. The results of this chapter will be obtained for three large classes of problems that will be treated simultaneously.

Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-27208-0_8

Ordering information: This item can be ordered from
http://www.springer.com/9783031272080

DOI: 10.1007/978-3-031-27208-0_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-27208-0_8